# SDR HNAA2012012500501

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 49,610 hours, 55,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013079
- Condition: Wrong Part
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LENS ON EMERGENCY FLOOR LIGHT AT ROW 8 IN NOT RED.  R & R LENS COVER. OPS CHECKED GOOD.
